GENERALIZED MIXED GENERAL VECTOR VARIATIONAL-LIKE INEQUALITIES IN TOPOLOGICAL VECTOR SPACES

Authors

  • X. Ding College of Mathematics and Software Science, Sichuan Normal University, Chengdu, Sichuan610068, P.R. China
  • - Salahuddin Department of Mathematics Aligarh Muslim University, Aligarh-202002, India

Abstract

In this work, we consider and study new kinds of generalized mixed general vector variational-like inequalities in real topological vector spaces. We use the Ferro minimax theorem to discuss the existence of weak and strong solutions for the generalized mixed general vector variational-like inequality problems.

Downloads

Published

2013-09-05

How to Cite

Ding, X., & Salahuddin, .-. (2013). GENERALIZED MIXED GENERAL VECTOR VARIATIONAL-LIKE INEQUALITIES IN TOPOLOGICAL VECTOR SPACES. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 4(2), 163-172. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/249

Issue

Section

Research Article